Advanced search
1 file | 378.23 KB Add to list

The Cameron-Liebler problem for sets

Maarten De Boeck (UGent) , Leo Storme (UGent) and Andrea Švob
(2016) DISCRETE MATHEMATICS. 339(2). p.470-474
Author
Organization
Keywords
Erdős–Ko–Rado problem, Cameron–Liebler set, LINE CLASSES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 378.23 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Boeck, Maarten, Leo Storme, and Andrea Švob. “The Cameron-Liebler Problem for Sets.” DISCRETE MATHEMATICS 339.2 (2016): 470–474. Print.
APA
De Boeck, M., Storme, L., & Švob, A. (2016). The Cameron-Liebler problem for sets. DISCRETE MATHEMATICS, 339(2), 470–474.
Chicago author-date
De Boeck, Maarten, Leo Storme, and Andrea Švob. 2016. “The Cameron-Liebler Problem for Sets.” Discrete Mathematics 339 (2): 470–474.
Chicago author-date (all authors)
De Boeck, Maarten, Leo Storme, and Andrea Švob. 2016. “The Cameron-Liebler Problem for Sets.” Discrete Mathematics 339 (2): 470–474.
Vancouver
1.
De Boeck M, Storme L, Švob A. The Cameron-Liebler problem for sets. DISCRETE MATHEMATICS. 2016;339(2):470–4.
IEEE
[1]
M. De Boeck, L. Storme, and A. Švob, “The Cameron-Liebler problem for sets,” DISCRETE MATHEMATICS, vol. 339, no. 2, pp. 470–474, 2016.
@article{7162282,
  author       = {De Boeck, Maarten and Storme, Leo and Švob, Andrea},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  keywords     = {Erdős–Ko–Rado problem,Cameron–Liebler set,LINE CLASSES},
  language     = {eng},
  number       = {2},
  pages        = {470--474},
  title        = {The Cameron-Liebler problem for sets},
  url          = {http://dx.doi.org/10.1016/j.disc.2015.09.024},
  volume       = {339},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: